Orthonormal bases of compactly supported wavelets

Journal Article (Journal Article)

We construct orthonormal bases of compactly supported wavelets, with arbitrarily high regularity. The order of regularity increases linearly with the support width. We start by reviewing the concept of multiresolution analysis as well as several algorithms in vision decomposition and reconstruction. The construction then follows from a synthesis of these different approaches. Copyright © 1988 Wiley Periodicals, Inc., A Wiley Company

Full Text

Duke Authors

Cited Authors

  • Daubechies, I

Published Date

  • January 1, 1988

Published In

Volume / Issue

  • 41 / 7

Start / End Page

  • 909 - 996

Electronic International Standard Serial Number (EISSN)

  • 1097-0312

International Standard Serial Number (ISSN)

  • 0010-3640

Digital Object Identifier (DOI)

  • 10.1002/cpa.3160410705

Citation Source

  • Scopus